PDA

View Full Version : Medications causing Loss of voice?



Ibusnelli07
04-07-2010, 05:07 PM
Hey everyone,

Ive been taking a few medications for a couple of months now.. Cymbalta 30mg,Prednisone 4mg, Baby Asprin, and Norvasc 30mg... Within the past two weeks i have had to increase my Cymbalta to 60mg daily.. Since then Ive noticed i have been losing my voice more often. It will sound completely normal when i wake up in the morning but it seems the more i talk the worse it gets..and nothing seems to help it either. I drink atleast 2-3 bottles of water a day, suck on candies, drink hot beverages.. but there is no change. I thought at first i was getting sick.. but this seems to be my only symptom. Occasionally my throat will hurt with it but im sure its the same reason why my voice is messed up. Has anyone else experienced this???

Ibusnelli07
04-07-2010, 05:08 PM
oh and also i forgot to add that out of nowhere today my jaw started hurting and i cant chew anything!! i have no idea if this is related or not...

DrinkofWtr
04-08-2010, 10:54 AM
So sorry you loose your voice on medications. This could be something serious. If I were you I would see a Dr. Please keep us updated.

magistramarla
04-11-2010, 01:51 PM
I have Spasmodic Dysphonia. The vocal chords spasm uncontrollably and affect my voice. I have to get Botox shots into the vocal chords every three or four months to control the spasms. I was just told by a doc at the Sjogren's conference that it is related to my autoimmune issues. It makes sense. My legs spasm uncontrollably, so why not my vocal chords?
If it keeps up, and it isn't a side-effect of the meds, go see a good ENT.
Hugs,
Marla